Six dimensional matrix summability of triple sequences

Bimal Chandra Das

Resumen


In this paper we introduced the RH-regularity condition of six di- mensional matrix. Matrix summability is one of the important tool used to characterize sequence spaces. In 2004 Patterson presented such a characterization of bounded double sequence using four dimen- sional matrix. Our main aim is to extend Patterson result in triple sequence spaces using six dimensional matrix transformations.

Palabras clave


Convergence and divergence of series and sequences;

Texto completo:

PDF

Referencias


A. Brudno, Summation of bounded sequences by matrices (in Russian), Recueil Math. (Mat. Sbornik), N.S. 16, pp. 191-247, (1945).

A. Pringsheim, Zurtheorie der zweifachunendlichenzahlenfolgen,Math. Ann. 53, pp. 289-321, (1900).

A. Sahiner, M. Gurdal and K. Duden, Triple sequences and their sta- tistical convergence, Selcuk. J. Appl. Math., 8(2), pp. 49-55, (2007).

A.Sahiner,B.C.Tripathy,Some I-related properties of Triple se- quences, Selcuk. J. Appl. Math., 9 (2), pp. 9-18, (2008).

B. C. Tripathy, R. Goswami, Vector valued multiple sequences defined by Orlicz functions, Bol. Soc. Paran. Mat., 33(1), pp. 67-79, (2015).

B.C.Tripathy,R.Goswami,Multiple sequences in probabilistic normed spaces, Afrika Matematika, 26(5-6), pp. 753-760, (2015).

B. C. Tripathy, R. Goswami, Fuzzy real valued p-absolutely summable multiple sequences in probabilistic normed spaces, Afrika Matematika, 26 (7-8), pp. 1281-1289, (2015).

B. C. Tripathy, R. Goswami, On triple difference sequences of real numbers in probabilistic normed spaces, Proyecciones J. Math., 33(2) , pp. 157-174, (2014).

B. C. Das, Some I-convergent triple sequence spaces defined by a se- quence of modulus function, Proyecciones J. Math. (Accepted), (2017).

G. M. Robison, Divergent double sequences and series, Trans. Amer. Math. Soc., 28, pp. 50-73, (1926).

H. J. Hamilton, Transformations of multiple sequences, Duke Math. Jour., 2, pp. 29-60, (1936).

L. L. Silverman, On the definition of the sum of a divergent series, Ph. D. Thesis, University of Missouri Studies, Math. Series I, pp. 1- 96, (1913).

O. Toeplitz, Uber allgenmeine linear mittelbrildungen, Prace Mat. Fiz. (Warsaw) 22, (1911).

R. F. Patterson, Four dimensional characterization of bounded double sequences, Tamkang J. Math, 35(2), pp. 129-134, (2004).

S. Debnath, B. Sharma and B. C. Das, Some Generalized Triple Se- quence Spaces of Real Numbers, J. Nonlinear Anal. Opti. 6(1), pp. 71-79, (2015).

S. Debnath and B. C. Das, Some New Type of Difference Triple Se- quence Spaces, Palestine J. Math.Vol. 4(2), pp. 284-290, (2015).

S. Debnath, B. C. Das, D. Bhattacharya and J. Debnath, Regular Matrix Transformation on Triple Sequence Spaces,Bol.Soc.Paran. Mat., 35(1), pp. 85-96, (2017) (In Press).


Enlaces refback

  • No hay ningún enlace refback.